MathSciNet Relay Station
MathSciNet bibliographic data
MR1134507 (92g:62050) 62G09 (62F25)
Martin, Michael A. On bootstrap iteration for coverage correction in confidence intervals. J. Amer. Statist. Assoc. 85 (1990), no. 412, 1105–1118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement